`a`

Eigenvalues and positive solutions of odes involving integral boundary conditions

Pages: 436 - 442, Issue Special, August 2005

 Abstract        Full Text (178.0K)              

Gennaro Infante - Dipartimento di Matematica, Università della Calabria, 87036 Arcavacata di Rende, Cosenza, Italy (email)

Abstract: Using the theory of fixed point index we obtain existence of at least one or of multiple positive solutions of some nonlocal boundary value problems subject to integral boundary conditions. We also study the existence of positive eigenvalues for these problems.

Keywords:  Fixed point, cone, positive solution.
Mathematics Subject Classification:  Primary: 34B10; Secondary: 34B18, 47H10, 47H30.

Received: July 2004;      Revised: March 2005;      Published: September 2005.